# SDR SWAA2016121910679

- Difficulty date: October 30, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 56,362 hours, 32,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL LOWER BULKHEAD CRACKED AT BS 663 LBL 34.  REPAIRED BULKHEAD PER EA.
